# SDR SWIA2020033149749

- Difficulty date: February 13, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT LBL9.00 FROM FS409.00+128 TO FS559.00 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)   (C CHECK) RO 3/27/2020    REMOVED CORRODED SET TRACK LBL BETWEEN FS. 409.00+128 AND FS. 559.00 AND INSTALLED NEWLY FABRICATED SEAT TRACK IAW CRJ 200 AMM AND REO.
